# SDR 95ZZZX6025

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476JA
- Make and model: Beech C90A
- Aircraft serial: LJ1161
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Screw Loose
- Location: Rt Elevator
- Part time: 4,060 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE NAS 14411 SCREW WAS FOUND MISSING FROM THE RT ELEVATOR BALANCE WEIGHT WHICH SECURES THE BALANCE WEIGHT TO THE ELEVATOR.  A TORQUE CHECK OF THE REMAINING THREE SCREWS FOUND ALL OF THEM LOOSE.  IN ADDITION, THE ELEVATOR BALANCE WEIGHT SCREWS ON THE LT ELEVATOR WERE ALSO LOOSE.
